Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Why am I turning darker?
Jun 25, 2007

Iam an african american man that is hiv positive. Iam on trivir, vramune, and gemfibrozil. I noticed a couple of weeks ago my skin turning darker? Is it the hiv or a sideeffect of the meds that Iam taking. It is really worring me because my job is in customer service and I see a lot of people every day.

Response from Dr. Wohl

Trizivir contains AZT and this drug has been associated with darkening of teh skin and nails, especially among African Americans. You may need to switch from the med to an alternative that does not contain AZT.

DW



Previous
Decreasing VL and T-cells
Next
HIV Carrier

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement